# SDR UALA2012091905305

- Difficulty date: September 17, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 91,749 hours, 14,524 cycles
- Engine: Pwa PW4060
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 219
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACP CAT 3 CHECK HAVE FAULT AIL SERVO RT FAIL.  REPLACED RIGHT FCC, AIL TESTED OK.
